Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe stomach, intestinal pains, muscle fatigue flu, stool smelly with mucus. Reason and cure?

I have terrible stomach and intestinal pains for past 2 months with muscle fatigue flu like symptoms when i pass stool they are abnormally smelly and float easy and are greasy sometimes just diareah and also have tons of mucus strans...what could this be? It keeps me up at night every night... ive been from doctor to doctor trying to figure this out and they act like im crazy but these symptoms are very real...i have a colonoscopy scheduled for the 18th of march but just wanted a second opinion...this is ruining my life
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of acute viral gastroenteritis.
Presence of foul smelling watery diarrhea, abdominal pain and body ache suggests the diagnosis.
Myalgia is a prodromal symptom of viral infection.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for complete blood count, renal function test, serum electrolytes.
You should take complete antibiotic course, antispasmodics, robotics.
You should also take potassium rich fluid and oral rehydration solution.
You should also go for colonoscopy to rule out colonic pathology as symptoms are persisting since long time.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor